Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 3

Original Research Article

ANALYSIS OF AN SEIR EPIDEMIC MODEL WITH A SATURATED INCIDENCE RATE

 

SHIVRAM SHARMA1*, V. H. BADSHAH1 AND VANDANA GUPTA2

1School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India.

2Government Kalidas Girls' P.G. College, Ujjain (M.P.), India.

Abstracts

In this paper, we consider an SEIR epidemic model with a saturated incidence rate. Existence and stability of equilibriums of the model are investigated.  An example is also given in support of the main result.

Keywords :

SEIR epidemic model; saturated incidence rate; basic reproductive number; Routh-Herwitz criterion; second additive compound matrix; Lyapunov function; stability.